# SDR SWAA013440

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 52,771 hours, 52,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 4 L/E SLAT CRACKED (2 EA) ON LOWER T/E RIVET ROW ADJACENT TO OTBD AUX TRACK.  REPAIRED SLAT PER SRM.
